# SDR FDEA201508212681

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 745 hours, 18,573 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Cut
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, WALK AROUND CHECK FOUND LT NR 8 LE SLAT CABLE CUT IN TWO PLACES, SECOND & THIRD TRACK FROM MOST OTBD.   R & R LT NR 8 LE SLAT EXTENSION & RETRACTION CABLES & PULLEYS IAW AMM 20-20-07-2, IPC 27-81-27-01 & 20-00-00-0 SMP.  COMPLIED LOCKWIRE & LOCK CLIP IAW AMM 20-20-05-2.  PERFORMED ADJUSTMENT THE LT OTBD SLAT DRIVE CABLES & FUNCTIONAL TEST OF THE SLAT RANGE OF MOVEMENT IAW AMM 27-80-00-5.  ALL SYS WORKS NORMAL.  INSTALLED ACCESS PANELS 519DB, 525AB, 527AB, 527DB, 527KB & 527AT.  ALL WORKS WITH SASCO 2 AMTS.  ACFT OK FOR SERVICE.
